skip to content
  • it
UNIVERSITÀ DEGLI STUDI
DEL SANNIO   Benevento

Pubblicazioni di ateneo

Found 11648 results
[ Author(Asc)] Titolo Tipo Anno
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
C
Cardone, G., C.. Perugia, and C.. Timofte, "Homogenization results for a coupled system of reaction–diffusion equations", Nonlinear Analysis, Theory, Methods and Applications, vol. 188, pp. 236-264, 2019.
Cardone, G., T. Durante, and SA. Nazarov, "LOCALIZATION EFFECT FOR EIGENFUNCTIONS OF THE MIXED BOUNDARY VALUE PROBLEM IN A THIN CYLINDER WITH DISTORTED ENDS", SIAM JOURNAL ON MATHEMATICAL ANALYSIS, vol. 42, pp. 2581–2609, 2010.
Cardone, G., SA. Nazarov, J. Sokolowski, and J.. Taskinen, "Asymptotics of Neumann harmonics when a cavity is close to the exterior boundary of the domain", COMPTES RENDUS MECANIQUE, vol. 335, pp. 763–767, 2007.
Cardone, G., SA. Nazarov, and K. Ruotsalainen, "Asymptotic behaviour of an eigenvalue in the continuous spectrum of a narrowed waveguide", SBORNIK MATHEMATICS, vol. 203, pp. 153–182, 2012.
Cardone, G., CORBO. G ESPOSITO, and G. FAELLA, "Some remarks about level sets of Cesaro averages of binary digits", RICERCHE DI MATEMATICA, vol. 54, pp. 11–29, 2005.
Cardone, G., T. Durante, and SA. Nazarov, "Water-waves modes trapped in a canal by a near-surface rough body", ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol. 90, pp. 983–1004, 2010.
Cardone, G., CORBO. A. ESPOSITO, and G.. Paderni, "Homogenization of elasticity problems with gradient constraints", MULTI SCALE PROBLEMS AND ASYMPTOTIC ANALYSIS, vol. 24, TOKYO, GAKUTO INTERNAT. SER. MATH. SCI. APPL., GAKKOTOSHO, pp. 41–47, 2006.
Cardone, G., S. Nazarov, and J. Taskinen, ""Absorption" effect for elastic waves by the beak-shaped boundary irregularity", DOKLADY PHYSICS, vol. 54, pp. 146–150, 2009.
Cardone, G., and A. Khrabustovskyi, ii, "Spectrum of a singularly perturbed periodic thin waveguide", {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS}, vol. {454}, no. {2}, pp. {673-694}, {OCT 15}.
Cardone, G., CORBO. A. ESPOSITO, and G.. Paderni, "Homogenization of Dirichlet and Neumann problems with gradient constraints", ADVANCES IN MATHEMATICAL SCIENCES AND APPLICATIONS, vol. 16, pp. 447–465, 2006.
Cardone, G., T. Durante, and SA. Nazarov, "The spectrum, radiation conditions and the Fredholm property for the Dirichlet Laplacian in a perforated plane with semi-infinite inclusions", JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 263, pp. 1387–1418, 2017.
Cardone, G., P. Donato, and A. Gaudiello, "A compactness result for elliptic equations with subquadratic growth in perforated domains", NONLINEAR ANALYSIS, vol. 32, pp. 335–361, 1998.
Cardone, G., SA. Nazarov, and J. Sokolowski, "ASYMPTOTIC ANALYSIS, POLARIZATION MATRICES, AND TOPOLOGICAL DERIVATIVES FOR PIEZOELECTRIC MATERIALS WITH SMALL VOIDS", SIAM JOURNAL ON CONTROL AND OPTIMIZATION, vol. 48, pp. 3925–3961, 2010.
Cardone, G., T. Durante, and S.. A. Nazarov, "Modeling junctions of plates and beams by means of self-adjoint extensions", VESTNIK, ST. PETERSBURG UNIVERSITY. MATHEMATICS, vol. 42, pp. 67–75, 2009.
Cardone, G., and G. Gargiulo, "Homogenization of Gradient-Constrained Problems with Respect to Periodic Measures", Journal of Mathematical Sciences, vol. 130, no. 5: Kluwer Academic Publishers-Consultants Bureau, pp. 4941–4953, 2005.
Cardone, G., and G. GARGIULO, "Homogenization of Gradient constrained Problems with respect to periodic Measures", JOURNAL OF MATHEMATICAL SCIENCES, vol. 130 N. 5,, pp. 4941–4953, 2005.
Cardone, G., C. D'Apice, and U. De Maio, "Lavrentieff phenomenon and non standard growth conditions", JOURNAL OF CONVEX ANALYSIS, vol. 8, pp. 511–532, 2001.
Cardone, G., "Asymptotic analysis of an eigenvalue in the discrete spectrum of a quantum waveguide", AIP CONFERENCE PROCEEDINGS, vol. 1558, pp. 1809–1812, 2013.
Cardone, G., V. Minutolo, and SA. Nazarov, "Gaps in the essential spectrum of periodic elastic waveguides", ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK, vol. 89, pp. 729–741, 2009.
Cardone, G., T.. DURANTE, and S.. A. Nazarov, "The spectrum, radiation conditions and the Fredholm property for the Dirichlet Laplacian in a perforated plane with semi-infinite inclusions", {JOURNAL OF DIFFERENTIAL EQUATIONS}, vol. {263}, no. {2}, pp. {1387-1418}, {JUL 15}.
Cardone, G., AC. Esposito, and GP. Panasenko, "Asymptotic partial decomposition for diffusion with sorption in thin structures", NONLINEAR ANALYSIS, vol. 65, pp. 79–106, 2006.
Cardone, G., T.. DURANTE, and S.. A. Nazarov, "Embedded eigenvalues of the Neumann problem in a strip with a box-shaped perturbation", JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES, vol. 112, pp. 1–40, 2018.
Cardone, G., U.. DE MAIO, and T.. DURANTE, "On the relaxation of some types of Dirichlet minimum problems for unbounded functionals", NOTE DI MATEMATICA, vol. 19, pp. 231-256.–256., 1999.
Cardone, G., GP. Panasenko, and Y. Sirakov, "ASYMPTOTIC ANALYSIS AND NUMERICAL MODELING OF MASS TRANSPORT IN TUBULAR STRUCTURES", MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES, vol. 20, pp. 397–421, 2010.
Cardone, G., SA. Nazarov, and K. Ruotsalainen, "BOUND STATES OF A CONVERGING QUANTUM WAVEGUIDE", MODÉLISATION MATHÉMATIQUE ET ANALYSE NUMÉRIQUE, vol. 47, pp. 305–315, 2013.

Pages